MathSciNet Relay Station
MathSciNet bibliographic data
MR1388891 (98a:65081) 65J20 (47A50 65J10 65R30)
Nair, M. Thamban; Hegland, Markus; Anderssen, Robert S. The trade-off between regularity and stability in Tikhonov regularization. Math. Comp. 66 (1997), no. 217, 193–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement